Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 29, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Apr 13, 2014, 8:40 PM CDT for Lowndes County, Monroe County, Mississippi. It took effect at Apr 15, 2014, 7:00 PM CDT. It was in force for 68 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2014, 8:40 PM CDT (01:40 UTC)
- In effect from
- Apr 15, 2014, 7:00 PM CDT
- Expired
- Apr 18, 2014, 2:56 PM CDT
- In force
- 68 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lowndes County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 3 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buttahatchie River near Aberdeen (ABDM6). The gauge peaked at 13.88 ft at Apr 17, 2014, 4:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
130
WGUS44 KMEG 140140
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
840 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE
BUTTAHATCHIE RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED MONDAY MORNING OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-150140-
/O.NEW.KMEG.FL.W.0027.140415T1042Z-140416T1536Z/
/BGBM6.1.ER.140415T1042Z.140415T1800Z.140416T0936Z.NO/
840 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD WARNING FOR
THE TOMBIGBEE RIVER AT BIGBEE
* FROM TUESDAY APRIL 15 UNTIL WEDNESDAY APRIL 16.
* AT 07 PM SUNDAY THE STAGE WAS...5.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.8 FEET TUESDAY APRIL 15.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY APRIL 15 AND CONTINUE
TO RISE TO NEAR 14.8 FEET BY TUESDAY APRIL 15. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY APRIL 16.
AT 14.0 FEET, FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-150140-
/O.NEW.KMEG.FL.W.0028.140414T2328Z-140416T1350Z/
/AMYM6.1.ER.140414T2328Z.140415T1200Z.140416T0750Z.NO/
840 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD WARNING FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM MONDAY APRIL 14 UNTIL WEDNESDAY APRIL 16.
* AT 08 PM SUNDAY THE STAGE WAS...11.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 22.9 FEET TUESDAY APRIL 15.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY APRIL 14 AND CONTINUE
TO RISE TO NEAR 22.9 FEET BY TUESDAY APRIL 15. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY APRIL 16.
AT 23.0 FEET, MOST LOW LAND AND FARM LAND NEAR THE RIVER IS FLOODED.
EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-150140-
/O.NEW.KMEG.FL.W.0029.140416T0000Z-140418T0900Z/
/ABDM6.1.ER.140416T0000Z.140416T1200Z.140418T0300Z.NO/
840 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD WARNING FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM TUESDAY APRIL 15 UNTIL THURSDAY APRIL 17.
* AT 07 PM SUNDAY THE STAGE WAS...9.3 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.4 FEET WEDNESDAY APRIL 16.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY APRIL 15 AND CONTINUE
TO RISE TO NEAR 13.4 FEET BY WEDNESDAY APRIL 16. THE RIVER WILL
FALL BELOW FLOOD STAGE BY THURSDAY APRIL 17.
AT 13.0 FEET, LOW LAND NEAR THE RIVER IS FLOODED.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$11 follow-up statements
573
WGUS84 KMEG 141435
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
935 AM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE
RIVER...TOMBIGBEE RIVER .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED [...] OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-151435-
/O.EXT.KMEG.FL.W.0027.140415T1330Z-140416T0336Z/
/BGBM6.1.ER.140415T1330Z.140415T1800Z.140415T2136Z.NO/
935 AM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BIGBEE
* FROM TUESDAY APRIL 15 UNTIL TUESDAY APRIL 15.
* AT 8 AM MONDAY THE STAGE WAS 5.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.3 FEET TUESDAY APRIL 15.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY APRIL 15 AND
CONTINUE TO RISE TO NEAR 14.3 FEET BY TUESDAY.THE RIVER WILL
FALL BELOW FLOOD STAGE LATER TUESDAY APRIL 15.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-151435-
/O.EXT.KMEG.FL.W.0028.140415T0430Z-140416T0351Z/
/AMYM6.1.ER.140415T0430Z.140415T1200Z.140415T2151Z.NO/
935 AM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM MONDAY APRIL 14 UNTIL TUESDAY APRIL 15.
* AT 9 AM MONDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.8 FEET TUESDAY APRIL 15.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TONIGHT.
WILL LIKELY RISE TO NEAR 21.8 FEET BY TUESDAY APRIL 15.
THE RIVER WILL FALL BELOW FLOOD STAGE LATER TUESDAY APRIL 15.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-151435-
/O.EXT.KMEG.FL.W.0029.140416T0300Z-140418T0600Z/
/ABDM6.1.ER.140416T0300Z.140416T0600Z.140418T0000Z.NO/
935 AM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM TUESDAY APRIL 15 UNTIL THURSDAY APRIL 17.
* AT 8 AM MONDAY THE STAGE WAS 9.3 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.1 FEET WEDNESDAY APRIL 16.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY APRIL 15 AND CONTINUE
TO RISE TO NEAR 13.1 FEET BY WEDNESDAY APRIL 16.THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY APRIL 17.
* AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$348
WGUS84 KMEG 141535
FLSMEG
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1035 AM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER AND
TOMBIGBEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-151535-
/O.CON.KMEG.FL.W.0027.140415T1330Z-140416T0336Z/
/BGBM6.1.ER.140415T1330Z.140415T1800Z.140415T2136Z.NO/
1035 AM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BIGBEE
* FROM TUESDAY APRIL 15 UNTIL LATER TODAY.
* AT 9 AM MONDAY THE STAGE WAS 6.3 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.3 FEET TUESDAY APRIL 15.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MID MORNING TUESDAY
AND CONTINUE TO RISE TO NEAR 14.3 FEET. THE RIVER IS EXPECTED
TO FALL QUICKLY BELOW FLOOD STAGE BY LATER TUESDAY.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-151534-
/O.CON.KMEG.FL.W.0028.140415T0430Z-140416T0351Z/
/AMYM6.1.ER.140415T0430Z.140415T1200Z.140415T2151Z.NO/
1035 AM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM MONDAY APRIL 14 UNTIL TUESDAY APRIL 15.
* AT 10 AM MONDAY THE STAGE WAS 12.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.8 FEET TUESDAY APRIL 15.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TODAY APRIL 14 AND CONTINUE
TO RISE TO NEAR 21.8 FEET BY TUESDAY APRIL 15.THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATER TUESDAY APRIL 15.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-151534-
/O.CON.KMEG.FL.W.0029.140416T0300Z-140418T0600Z/
/ABDM6.1.ER.140416T0300Z.140416T0600Z.140418T0000Z.NO/
1035 AM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM TUESDAY APRIL 15 UNTIL THURSDAY APRIL 17.
* AT 8 AM MONDAY THE STAGE WAS 9.3 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.1 FEET WEDNESDAY APRIL 16.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY APRIL 15 AND CONTINUE
TO RISE TO NEAR 13.1 FEET BY WEDNESDAY APRIL 16. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY APRIL 17.
* AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$945
WGUS84 KMEG 150151
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 PM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE
RIVER...TOMBIGBEE RIVER .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TUESDAY MORNING OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-160151-
/O.CON.KMEG.FL.W.0027.140415T1330Z-140416T0336Z/
/BGBM6.1.ER.140415T1330Z.140415T1800Z.140415T2136Z.NO/
851 PM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BIGBEE
* FROM TUESDAY APRIL 15 UNTIL TUESDAY APRIL 15.
* AT 08 PM MONDAY THE STAGE WAS 8.8 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.3 FEET TUESDAY APRIL 15.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY APRIL 15 AND CONTINUE
TO RISE TO NEAR 14.3 FEET BY TUESDAY APRIL 15.THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY APRIL 15.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-160151-
/O.EXT.KMEG.FL.W.0028.140415T0531Z-140416T0351Z/
/AMYM6.1.ER.140415T0531Z.140415T1200Z.140415T2151Z.NO/
851 PM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM TUESDAY APRIL 15 UNTIL TUESDAY APRIL 15.
* AT 08 PM MONDAY THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.8 FEET TUESDAY APRIL 15.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY APRIL 15 AND CONTINUE
TO RISE TO NEAR 21.8 FEET BY TUESDAY APRIL 15.THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY APRIL 15.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-160151-
/O.CON.KMEG.FL.W.0029.140416T0300Z-140418T0600Z/
/ABDM6.1.ER.140416T0300Z.140416T0600Z.140418T0000Z.NO/
851 PM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM TUESDAY APRIL 15 UNTIL THURSDAY APRIL 17.
* AT 08 PM MONDAY THE STAGE WAS 10.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.1 FEET WEDNESDAY APRIL 16.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY APRIL 15 AND CONTINUE
TO RISE TO NEAR 13.1 FEET BY WEDNESDAY APRIL 16.THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY APRIL 17.
* AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$356
WGUS84 KMEG 151713
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1213 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-161713-
/O.EXT.KMEG.FL.W.0029.140416T1600Z-140419T0336Z/
/ABDM6.1.ER.140416T1600Z.140417T1800Z.140418T2136Z.NO/
1213 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY APRIL 16 UNTIL FRIDAY APRIL 18.
* AT 11 AM TUESDAY THE STAGE WAS 11.5 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.0 FEET THURSDAY APRIL 17.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY APRIL 16 AND
CONTINUE TO RISE TO NEAR 14.0 FEET BY THURSDAY APRIL 17.THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY APRIL 18.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON
THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER
ALSO BEGINS TO FLOOD
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$372
WGUS84 KMEG 160219
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
919 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED WEDNESDAY MORNING OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-170219-
/O.EXT.KMEG.FL.W.0029.140416T1330Z-140418T2136Z/
/ABDM6.1.ER.140416T1330Z.140417T1800Z.140418T1536Z.NO/
919 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY APRIL 16 UNTIL FRIDAY APRIL 18.
* AT 08 PM TUESDAY THE STAGE WAS 11.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.0 FEET THURSDAY APRIL 17.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY APRIL 16 AND
CONTINUE TO RISE TO NEAR 14.0 FEET BY THURSDAY APRIL 17.THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY APRIL 18.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON
THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER
ALSO BEGINS TO FLOOD
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$142
WGUS84 KMEG 161601
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1101 AM CDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-171601-
/O.EXT.KMEG.FL.W.0029.000000T0000Z-140418T1912Z/
/ABDM6.1.ER.140416T2000Z.140417T1800Z.140418T1312Z.NO/
1101 AM CDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY APRIL 16 UNTIL FRIDAY APRIL 18.
* AT 10 AM WEDNESDAY THE STAGE WAS 12.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.0 FEET THURSDAY APRIL 17.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY APRIL 16 AND
CONTINUE TO RISE TO NEAR 14.0 FEET BY THURSDAY APRIL 17.THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY APRIL 18.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON
THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER
ALSO BEGINS TO FLOOD
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$379
WGUS84 KMEG 170106
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
806 PM CDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED THURSDAY MORNING.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-180106-
/O.EXT.KMEG.FL.W.0029.000000T0000Z-140418T1648Z/
/ABDM6.1.ER.140416T2245Z.140417T1800Z.140418T1048Z.NO/
806 PM CDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL FRIDAY APRIL 18.
* AT 7 PM WEDNESDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.1 FEET THURSDAY APRIL 17.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE WEDNESDAY APRIL 16 AND WILL
CONTINUE RISING TO NEAR 14.1 FEET BY THURSDAY APRIL 17. THE RIVER
WILL FALL BELOW FLOOD STAGE FRIDAY APRIL 18.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON
THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER
ALSO BEGINS TO FLOOD
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$718
WGUS84 KMEG 171631
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1131 AM CDT THU APR 17 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-181631-
/O.EXT.KMEG.FL.W.0029.000000T0000Z-140418T1700Z/
/ABDM6.1.ER.140416T2245Z.140417T1800Z.140418T1100Z.NO/
1131 AM CDT THU APR 17 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL FRIDAY APRIL 18.
* AT 10 AM THURSDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.1 FEET THURSDAY APRIL 17.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE WEDNESDAY APRIL 16 AND WILL
CONTINUE RISING TO NEAR 14.1 FEET BY THURSDAY APRIL 17. THE RIVER
WILL FALL BELOW FLOOD STAGE FRIDAY APRIL 18.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON
THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER
ALSO BEGINS TO FLOOD
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$880
WGUS84 KMEG 180204
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
904 PM CDT THU APR 17 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED FRIDAY MORNING.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-182136-
/O.EXT.KMEG.FL.W.0029.000000T0000Z-140418T2136Z/
/ABDM6.1.ER.140416T2245Z.140418T0115Z.140418T1536Z.NO/
904 PM CDT THU APR 17 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL FRIDAY APRIL 18.
* AT 8 PM THURSDAY THE STAGE WAS 13.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$782
WGUS84 KMEG 181637
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1137 AM CDT FRI APR 18 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-190000-
/O.EXT.KMEG.FL.W.0029.000000T0000Z-140419T0000Z/
/ABDM6.1.ER.140416T2245Z.140418T0115Z.140418T1800Z.NO/
1137 AM CDT FRI APR 18 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL FRIDAY APRIL 18.
* AT 10 AM FRIDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$361
WGUS84 KMEG 181956
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
256 PM CDT FRI APR 18 2014
THE FLOOD WARNING HAS BEEN CANCELLED FOR THE BUTTAHATCHIE RIVER
AT ABERDEEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-182026-
/O.CAN.KMEG.FL.W.0029.000000T0000Z-140419T0000Z/
/ABDM6.1.ER.140416T2245Z.140418T0115Z.140418T1837Z.NO/
256 PM CDT FRI APR 18 2014
FORECAST INFORMATION FOR
BUTTAHATCHIE RIVER NEAR ABERDEEN
* AT 2 PM FRIDAY THE STAGE WAS 12.9 FEET AND FALLING
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE FALLING.
* AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 13, 6:57 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 13, 6:57 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 657 PM CDT SUN APR 13 2014 .UPDATE... UPDATED FOR THE 00Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 618 PM CDT SUN APR 13 2014/ UPDATE... UPDATED FOR WIND ADVISORY CANCELLATION. DISCUSSION... GUSTY SOUTH WINDS HAVE TAPERED OFF ALONG AND EAST OF THE MISSISSIPPI RIVER TO BELOW ADVISORY CRITERIA OVER THE PAST TWO HOURS. THIS IS LIKELY DUE TO THE INCREASE CONVECTIVE ACTIVITY TAKING PLACE. WINDS WILL REMAIN IN THE 15 TO 20 MPH SUSTAINED RANGE WITH OCCASIONAL GUSTS UP TO 30 MPH OVERNIGHT OUTSIDE OF THE EXPECTED SHOWERS AND STORMS. JAB && .PREV DISCUSSION... /ISSUED 415 PM CDT SUN APR 13 2014/ DISCUSSION... A COUPLE OF UPPER LEVEL SHORTWAVES WILL MOVE THROUGH THE MID-SOUTH THIS EVENING AS A STRONG LOW PRESSURE SYSTEM DEPARTS TO THE NORTHEAST. AS THE LOW MOVES OFF TO THE NORTHEAST...WINDS WILL BECOME MORE BACKED AT THE SURFACE AND A STRONG 50 TO 60 KT MID- LEVEL WESTERLY JET WILL SUPPORT THE CHANCE FOR SOME STRONG TO SEVERE THUNDERSTORMS THROUGH LATE THIS EVENING...MAINLY ALONG AND WEST OF THE MISSISSIPPI RIVER. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL AS THE PRIMARY MODE IS EXPECTED TO BE A FORCED LINE OF STORMS...ALTHOUGH A TORNADO CANNOT BE RULED OUT. .OVERNIGHT TONIGHT AND INTO TOMORROW AFTERNOON... SUFFICIENT INSTABILITY TO SUPPORT SEVERE THUNDERSTORM DEVELOPMENT WILL BE AVAILABLE OVER A LARGE PART OF THE FORECAST AREA OVERNIGHT AND INTO TOMORROW AFTERNOON...WITH THE BEST INGREDIENTS FOR SEVERE WEATHER SPECIFICALLY OVER NORTH MISSISSIPPI DURING LATE MORNING TO AFTERNOON HOURS ON MONDAY. MODEL GUIDANCE SUGGESTS THAT 1000 TO NEAR 2000 J/KG OF SBCAPE WILL BE ON HAND...ALONG WITH LI/S -6 TO -8C...AND 0-6 KM BULK SHEAR AROUND 60KTS. IN ADDITION...MODELS ARE IN AGREEMENT THAT A DEVELOPING SURFACE LOW WILL TRACK ALONG THE COLD FRONT AND MOVE TO THE NORTHEAST BY TOMORROW EVENING. ALL OF THESE PARAMETERS AND THE LOCATION OF LOW WILL SUPPORT A POTENTIAL FOR DAMAGING WINDS...HAIL...AND PERHAPS A TORNADO. THE LIMITING FACTOR WILL OBVIOUSLY BE CLOUD COVER TOMORROW IN THE WARM SECTOR...AND UNIDIRECTIONAL WIND PROFILES. THE COLD FRONT WILL EXIT THE REGION BY LATE MONDAY NIGHT. BEHIND THE FRONT...VERY COLD AND DRY AIR WILL FUNNEL INTO THE REGION BY TUESDAY MORNING. CURRENT THINKING IS THAT TEMPERATURES WILL DIP INTO THE 30S...BUT THE ATMOSPHERE SHOULD REMAIN MOIST ENOUGH TO FEND OFF ANY FROST FORMING OVERNIGHT ON TUESDAY. FOG WILL MOST LIKELY BE WHAT DEVELOPS INSTEAD. BY TUESDAY...TEMPERATURES WILL STRUGGLE TO CLIMB INTO THE UPPER 50S DURING THE DAY AS STRONG CAA WILL BE PERSISTENT ALL DAY LONG. WINDS WILL DIE DOWN AFTER MIDNIGHT AND TEMPERATURES ARE EXPECTED TO DROP OFF VERY QUICKLY. LOWS WILL BOTTOM OUT IN THE LOWER 30S AND MANY PLACES WILL DIP INTO THE UPPER 20S. A FREEZE WARNING WILL MOST LIKELY BE NEEDED FOR WEDNESDAY MORNING. BY WEDNESDAY HIGH PRESSURE WILL BUILD INTO THE REGION AND TEMPERATURES WILL FINALLY BEGIN TO MODERATE AND A WARMING TREND WILL BEGIN. ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE MID-SOUTH ON FRIDAY INTO SATURDAY BRINGING RAIN A SLIGHT CHANCE OF THUNDERSTORMS TO THE MID-SOUTH. .THIS WEEKEND... HIGH PRESSURE WILL BRIEFLY BUILD IN ON SATURDAY BEFORE ANOTHER SYSTEM MOVES IN BY LATE SUNDAY. SLIGHT CHANCES FOR RAIN WILL BE POSSIBLE. BY MONDAY...TEMPERATURES ARE EXPECTED TO REBOUND BACK TO SEASONAL TEMPERATURES WITH HIGHS IN THE 70S AND LOWS IN THE 50S. AC3 && .AVIATION... 00Z TAF CYCLE CHALLENGING FORECAST FOR THIS TAF PERIOD. SHOWERS AND THUNDERSTORMS WITHIN WARM CONVEYOR BELT ACROSS ARKANSAS SHOULD SHIFT EAST THIS EVENING AND IMPACT KJBR BEGINNING EARLY THIS EVENING AND THEN KMEM AND KMKL OVER THE NEXT COUPLE OF HOURS. VFR CIGS SHOULD LOWER TO MVFR WITH THIS BAND OF CONVECTION. LATE TONIGHT SCATTERED SHOWERS AND A FEW THUNDERSTORMS SHOULD IMPACT KTUP WITH MVFR CIG REDUCTIONS. PRECIPITATION SHOULD END LATER TONIGHT FROM WEST TO EAST WITH ONLY ISOLATED SHOWERS POSSIBLE. IFR CIGS ARE EXPECTED TO DEVELOP AFTER THE BULK OF THE CONVECTION ENDS. WINDS SHOULD REMAIN SOUTH OVERNIGHT AND DIMINISH IN INTENSITY BUT STILL REMAIN ABOVE 10 KTS. ADDITIONAL SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP ON MONDAY AHEAD OF A COLD FRONT MOVING ACROSS THE REGION. TEMPOS HAVE BEEN INCLUDED TO COVER THE MOST FAVORABLE TIMING FOR CONVECTION AT EACH TERMINAL. IFR CIGS EARLY SHOULD RECOVER TO MVFR PRIOR TO THE COLD FRONTAL PASSAGE. SOUTHWEST WINDS SHOULD AVERAGE BETWEEN 10-12 KTS. BEHIND THE COLD FRONT WINDS SHOULD BECOME STRONG AND GUSTY FROM THE NORTHWEST WITH A LOWERING BACK TO LOW END MVFR CIGS. SOME IFR CIGS WILL BE POSSIBLE BUT CONFIDENCE TOO LOW TO INCLUDE IN TAF AT THIS TIME. POST FRONTAL SHOWERS SHOULD ALSO CONTINUE BEHIND THE FRONT THROUGH THE AFTERNOON HOURS. JLH && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 13, 4:30 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 430 PM CDT SUN APR 13 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-142330- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 430 PM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT STRONG TO SEVERE STORMS ARE EXPECTED TO MOVE INTO EASTERN ARKANSAS AND THE MISSOURI BOOTHEEL TONIGHT. THE FOCUS FOR SEVERE STORMS SHOULD SHIFT PRIMARILY INTO NORTH MISSISSIPPI AFTER MIDNIGHT. DAMAGING WIND AND HAIL WILL BE THE PREDOMINANT SEVERE WEATHER THREATS WITH LOCALIZED HEAVY RAINFALL ALSO POSSIBLE. IN ADDITION...A WIND ADVISORY IS IN EFFECT FOR STRONG WINDS ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...AND EXTREME NORTHWEST MISSISSIPPI THROUGH LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING THE DAY ON MONDAY OVER NORTH MISSISSIPPI. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. A SECONDARY THREAT OF A TORNADO CANNOT BE RULED OUT. TEMPERATURES WILL TURN COLDER TUESDAY AND WEDNESDAY. MORNING LOWS WILL DIP INTO THE LOWER 30S ON TUESDAY AND INTO THE UPPER 20S ON WEDNESDAY. A FROST ADVISORY MAY BE NEEDED TUESDAY MORNING AND A FREEZE WARNING MAY BE NEEDED ON WEDNESDAY MORNING FOR PORTIONS OF THE MIDSOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE SUNDAY NIGHT INTO MONDAY. AC3
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:40 PM CDT | River Flood Warning | MEG | Monroe | 62 hr |
| Apr 13, 8:40 PM CDT | River Flood Warning | MEG | Monroe | 60 hr |
| Apr 14, 1:04 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Tunica | 41 min |
| Apr 14, 1:30 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 30 min |
| Apr 14, 1:47 AM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tate | 28 min |
| Apr 14, 1:52 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 53 min |
| Apr 14, 3:21 AM CDT | Frost Advisory | MEG | Benton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 6 more | 19 hr |
| Apr 14, 3:21 AM CDT | Wind Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 13 hr |
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.